# SDR SWAA2025112029148

- Difficulty date: October 27, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 39,409 hours, 19,063 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON ACCESS PANEL 844DZ RT SIDE AFT GALLEY DOOR.   REPLACED THE ANGLE IAW SRM 51-40-02, AND 51-10-02, ITEM 9.
